MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (US); OLYMPUS FLUSHING PUMP

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (US); OLYMPUS FLUSHING PUMP
Model Number K10001141
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the olympus flushing pump exhibited captured patient impact unit was becoming load and failing to work as expected.The issue occurred during unknown procedure, which was completed using the same device.No patient harm was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
FLUSHING PUMP OFP-2 (US)
Common Device Name
OLYMPUS FLUSHING PUMP
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25093711
Report Number9611174-2026-00093
Device Sequence Number10018475
Product Code FEQ
UDI-Device Identifier15019778004716
UDI-Public15019778004716
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001141
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown